# SDR F3LA2013101500918

- Difficulty date: September 23, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S181950202
- Part serial: M0691003
- Condition: No Test
- Location: Zone 200
- Part time: 31,596 hours, 14,712 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE, FOR C8/S2 CHECK.  EMERGENCY LOCATOR TRANSMITTER WILL NOT TURN ON.  R & R EMERGENCY LOCATOR TRANSMITTER REF AMM 25-65-35, PAGE BLOCK 401, CONFIGURATION 00.  OPS CHECK NORMAL, REF AMM 25-65-00-740-051-G.
